# SDR SWAA2013111122068

- Difficulty date: November 6, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME CRACKED ON 2ND FASTENER HOLE FROM BOTTOM OF E-F POST.  REPAIRED FRAME IAW SI.
